×

zbMATH — the first resource for mathematics

Nichtdifferenzierbare Morphismen differenzierbarer Räume. (German) Zbl 0305.58003

MSC:
58A99 General theory of differentiable manifolds
57P99 Generalized manifolds
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] MALGRANGE, B.: Ideals of differentiable functions. Oxford: Univ. Press 1966 · Zbl 0177.17902
[2] SPALLEK, K.: Some supplements to the theory of differentiable spaces. (Seminar Notes) Inst. di Mat. Universita di Genova 1970
[3] SPALLEK, K.: Abgeschlossene Garben differenzierbarer Funktionen. Man. Math. 6, 147-175 (1972) · Zbl 0227.58002 · doi:10.1007/BF01369711
[4] SPALLEK, K.: Beispiele zur lokalen Theorie der differenzierbaren Räume. Math. Ann. 195, 332-347 (1972) · Zbl 0217.49501 · doi:10.1007/BF01423620
[5] TOUGERON, J.C.: Idéaux de fonctions différentiates I. Ann. Inst. Fourier 18, 177-240 (1968) · Zbl 0188.45102
[6] WHITNEY, H.: On ideals of differentiable functions. Amer. Jour. Math. 70, 635-658 (1948) · Zbl 0037.35502 · doi:10.2307/2372203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.